# SDR DL73S060240

- Difficulty date: March 29, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 61,791 hours, 46,466 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 900526911
- Condition: Cracked
- Location: Bs 787 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 787 FRAME WEB AT S-13L IS CRACKED.  INSTALLED REPAIRS PER SRM 53-10-4, FIG 1.
